Posted by Jude on March 28, 2001, at 18:35:30
In reply to Re: Xanax Withdrawal » FLMALE, posted by JudithC on June 2, 2000, at 17:36:14
> Hi to all-
I too am withdrawing from Xanax. After almost 10 years, of being mis-medicated and never told about the highly addictive nature of the drug. I am being treated for Post Traumatic Stress Syndrome. I changed psychopharmacologists at the suggestion of my regular therapist. New doc tells me I am addicted and Xanax does not treat symptoms of PTSS. I was on 4mg/day. I was switched to the Klonopine regime and have been detoxing for 13 months now. I have .5mg to go and the worst in terms of withdrawal symptoms. My doc also told me that I may never be able to be totally off the benzos, also he told me that withdrawal symptoms can last up to a year after you are off the shit. So far my detox, utilizing Klonopine in place of the Xanax has been ok. I can't figure out why the doc who originally prescribed and continued to do so has absolutely no responsibilty or liability for this. Anyone have any suggestions.
> Flmale,I am confused by your/someone's/whomever's post so help me out here,please: are YOU the one asking for help about the Xanax withdrawal or are you trying to help someone???? I understand some of the context of this post,but only some....
> If you need to talk with a person who has withdrawn from a benzo then I will be more than happy to discuss this with you. I have been off of Ativan since the summer of 1997;however,I am suffering from "protracted benzo withdrawal" and with this in mind,if I may share anything such as difficulties in withdrawing or relaying info about other websites which are totally benzodiazepine directed then I will be glad to help you.